| Catalog Number |
20-700 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wrinkling (2613); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported through national breast implant registry "wrinkling/rippling, correction of asymmetry".Patient underwent a capsulectomy/ capsulotomy.This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
The event of wrinkling/rippling is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: wrinkling/rippling.